MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA PARTIAL CEMENTED TIBIAL COMPONENT RIGHT MEDIAL SIZE E; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA PARTIAL CEMENTED TIBIAL COMPONENT RIGHT MEDIAL SIZE E; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant devices: persona partial cemented femoral component right medial size 3 catalog #: 42558000302, lot #: 63760813; persona partial articular surface right medial size e 8mm catalog #: 42528200508, lot #: 63449777.Report source - foreign: (b)(6).The product was evaluated through manufacturing review, however, the reported event could not be confirmed.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.This report was previously submitted erroneously under manufacturing report number 0001822565-2018-05938.Multiple mdr reports were filed for this patient; please see all reports associated with this event: 0001825034-2020-02037, 0001825034-2020-02039.
 
Event or Problem Description
It was reported that patient reported ongoing pain one (1) year following right knee arthroplasty and was given cocodamol for treatment of pain.The patient later underwent an arthroscopic procedure approximately twenty (20) months post-operatively to address the knee pain that had not yet resolved.Attempts have been made and no additional information is available at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4, b5, g3, g6, h2, h6, h11.The following sections were corrected: d4, h4.The root cause remains undetermined.However, the reported event was determined to not be a serious injury, as the patient's symptoms are attributed to disease progression over time.As zimmer biomet does not have any devices that are meant to cure and/or prevent progression of pre-existing patient diseases, zimmer biomet does not consider this an mdr-reportable event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that patient reported ongoing pain and swelling one (1) year following right knee arthroplasty and was given a pain-reliever for treatment of pain.The patient later underwent an arthroscopic procedure approximately twenty (20) months post-operatively to address the knee pain that had not yet resolved.The patient is on a waiting list to undergo patella resurfacing for treatment of anterolateral patello-femoral wear/progression of arthritis to resolve the patient's ongoing symptoms.Attempts have been made and no additional information is available at this time.

Brand Name
PERSONA PARTIAL CEMENTED TIBIAL COMPONENT RIGHT MEDIAL SIZE E
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key10072483
Report Number0001825034-2020-02038
Device Sequence Number14423373
Product Code HSX
UDI-Device Identifier00880304812697
UDI-Public(01)00880304812697(17)270430(10)63632020
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K161592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42538000502
Device Lot Number63632020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2020
Supplement Date Received by Manufacturer07/21/2025
Initial Report FDA Received Date05/19/2020
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/02/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight86 KG